# SDR C2XA96CL011

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59708
- Make and model: Emb EMB-120RT
- Aircraft serial: 120098
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Faulted
- Location: Rt Te Flap
- Part time: 11,380 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT NR 3237 - CREW REPORTED THAT AFTER TAKEOFF AND FLAP RETRACTION THEY RECEIVED A FLAP DISAGREEMENT.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE RIGHT INBOARD FLAP ACTUATOR IAW EMB-120 MM 27-50-02.  OPERATIONAL CHECKS WERE GOOD IAW EMB-120 MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
